# SDR AALA20170327003

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 52,268 hours, 21,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHTING ON SEAT 5E DID NOT ILLUMINATE DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTING SYSTEM. FOUND BROKEN WIRES (BOTH) IN SEAT TO SIDEWALL HARNESS SEAT 5E. REPAIRED IAW SWPM 20-10-13. EMERGENCY LIGHTS OP CHECK GOOD IAW AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
